EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-3015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants: 7100961 02-020-11-0330 - truliant ps cem fem ps cem right sz 3 5800605 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t a031202 201-78-15 - holding pin mini sharp point 4 pk s364422 521-78-23 - threaded pin size 2.3 collared 2pk s365465 521-78-23 - threaded pin size 2.3 collared 2pk these devices are used for treatments, not diagnosis.There is no other information available.
Event or Problem Description
It is reported via legal documentation that a patient had a right total knee arthroplasty second revision on (b)(6) 2022, with no revision surgery reported.No radiographic images of the device are provided.There is no other information available.
Additional Manufacturer Narrative
Manufacturer narrative: the reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.